# SDR SWAA2022020935546

- Difficulty date: February 19, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***FWD CARGO COMPARTMENT L/H FLOOR TO SIDEWALL SUPPORT ANGLE HAS CORROSIO N IN MULTIPLE PLACES AT STA.490 TO 500I / AFTER EVALUATION OF CORROSION DAMAGE ON THE FWD CARGO L/H FLOOR TO SIDEWALL SUPPORT STA 490-500I; FOUND TO BE OUT OF LIMITS DUE TO CORROSION BEING AT FASTENER HLES IAW SRM 53-00-53-1A-2 FIG. 103 DETAIL 'D'. FABRICATED; LOCATED; DRILLED; DEBURRED; AND INSTALLED ZEE CHANNEL AND REPAIR SPLICES AT STA 490-500I L/.H SIDE. REPAIR SPLICES LOCATED BETWEEN STATIONS 480-500 AND 500B-500C IAW SRM 53-00-53-2R-5.
